Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itchy chest rash, hydrocortisone, benedryl creams, night sweats, menopause symptoms ?

i am a 48 year old female. I have a pin dot rash on my chest area. Very itchy and painful. I have tried hydrocortisone , antibiotic and benedryl creams which have all worsened the itching and irrritation. I am now washing with Dove soap and water and the itching has resolved (during the day) but it is still burning and not going away. I am sweating a lot at night (menapause) and wonder if this is what has caused it. The itching is waking me up at night!
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to Healthcare Magic Forum

According to ayurveda, it seems that you are having pitta dushti. Just apply shat dhut ghrut locally . Drink aloe vera juice along with amla swaras
Answered: Fri, 13 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor